On the ErdÖS-Stone Theorem

V. Chvätal, E. Szemerédi

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)207-214
Number of pages8
JournalJournal of the London Mathematical Society
Volumes2-23
Issue number2
DOIs
Publication statusPublished - 1981

Fingerprint

Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the ErdÖS-Stone Theorem. / Chvätal, V.; Szemerédi, E.

In: Journal of the London Mathematical Society, Vol. s2-23, No. 2, 1981, p. 207-214.

Research output: Contribution to journalArticle

Chvätal, V. ; Szemerédi, E. / On the ErdÖS-Stone Theorem. In: Journal of the London Mathematical Society. 1981 ; Vol. s2-23, No. 2. pp. 207-214.
@article{456237088e58424c94410f469e5a88fa,
title = "On the Erd{\"O}S-Stone Theorem",
author = "V. Chv{\"a}tal and E. Szemer{\'e}di",
year = "1981",
doi = "10.1112/jlms/s2-23.2.207",
language = "English",
volume = "s2-23",
pages = "207--214",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - On the ErdÖS-Stone Theorem

AU - Chvätal, V.

AU - Szemerédi, E.

PY - 1981

Y1 - 1981

UR - http://www.scopus.com/inward/record.url?scp=84959736185&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84959736185&partnerID=8YFLogxK

U2 - 10.1112/jlms/s2-23.2.207

DO - 10.1112/jlms/s2-23.2.207

M3 - Article

VL - s2-23

SP - 207

EP - 214

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -